RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 5, Pages 643–648 (Mi al655)  

This article is cited in 2 scientific papers (total in 2 papers)

Communications

Groups of induced automorphisms and their application to studying the existence problem for Hall subgroups

E. P. Vdovinab

a Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia
b Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 53:5, 418–421

Bibliographic databases:

UDC: 512.542
Received: 17.10.2014

Citation: E. P. Vdovin, “Groups of induced automorphisms and their application to studying the existence problem for Hall subgroups”, Algebra Logika, 53:5 (2014), 643–648; Algebra and Logic, 53:5 (2014), 418–421

Citation in format AMSBIB
\Bibitem{Vdo14}
\by E.~P.~Vdovin
\paper Groups of induced automorphisms and their application to studying the existence problem for Hall subgroups
\jour Algebra Logika
\yr 2014
\vol 53
\issue 5
\pages 643--648
\mathnet{http://mi.mathnet.ru/al655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3328896}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 5
\pages 418--421
\crossref{https://doi.org/10.1007/s10469-014-9301-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346083800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925507160}


Linking options:
  • http://mi.mathnet.ru/eng/al655
  • http://mi.mathnet.ru/eng/al/v53/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Vdovin, “The structure of groups possessing Carter subgroups of odd order”, Algebra and Logic, 54:2 (2015), 105–107  mathnet  crossref  crossref  mathscinet  isi
    2. W. Guo, E. P. Vdovin, “Number of Sylow subgroups in finite groups”, J. Group Theory, 21:4 (2018), 695–712  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:131
    Full text:28
    References:20
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019